MAUDE Adverse Event Report: ARTHREX, INC. DISPOSABLES KIT, FOR FIBERTAK,STRAIGHT; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. DISPOSABLES KIT, FOR FIBERTAK,STRAIGHT; POWERED SURG ORTHOPEDIC INSTR
Model Number DISPOSABLES KIT, FOR FIBERTAK,STRAIGHT
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint is confirmed.Upon evaluation, the drill was stuck inside the drill guide, and the flat drill male had damage.The obturator, implant, and sutures do not have any issues.Functional testing is not performed due to the damage to the devices.The most likely cause of this condition is excessive force/friction during use.
 
Event or Problem Description
It was reported that during a right shoulder stabilisation / laterget surgery during the initial preperation for insertion of the anchor, the drill bit was stuck in the drill guide and could not be removed.The first anchor insertion site could be prepared but no subsequent anchors could be used.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a different device from another manufacturer.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
DISPOSABLES KIT, FOR FIBERTAK,STRAIGHT
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19441987
Report Number1220246-2024-04634
Device Sequence Number8321916
Product Code HWE
UDI-Device Identifier00888867239128
UDI-Public00888867239128
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISPOSABLES KIT, FOR FIBERTAK,STRAIGHT
Device Catalogue NumberAR-3600D
Device Lot Number14964609
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2023
Initial Report FDA Received Date06/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown